# SDR FDEA201001210208

- Difficulty date: January 21, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652654423
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AILERON LOWER SURFACE SKIN IS CRACKED AT FWD EDGE.  SKIN CRACK FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA DIMS 4 1/2" X 5 1/8", FABRICATED DOUBLER, FILLER AND INSTALLED IAW SRM 57-50-1, 57-50-5, 51-10-1, AND 51-30-2.
